# SDR ANCF201811080015

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N810AV
- Make and model: Airbus A321-231
- Aircraft serial: 6294
- Aircraft time: 6,493 hours, 2,974 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB SEVERAL BIRDS STRIKES ON NOSE AND WINGS.
